# SDR NWAA0913213

- Difficulty date: January 4, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 7548
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT PATH LIGHTS SEAT ROW 18-21 ARE INOPERATIVE, REPLACED EPSU 13WL AND CHECKS GOOD.  (K)
